On the critical values of certain Dirichlet series and the periods of automorphic forms.
Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 245-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
critical values, Hilbert modular forms, zeta functions, Dirichlet series, automorphic forms, periods of automorphic forms, abelian integrals on arithmetic curves, arithmeticity theorems, half-integral weight
@article{IM_1988__94_2_143627,
author = {Goro Shimura},
title = {On the critical values of certain {Dirichlet} series and the periods of automorphic forms.},
journal = {Inventiones mathematicae},
pages = {245--306},
year = {1988},
volume = {94},
number = {2},
zbl = {0656.10018},
url = {http://geodesic.mathdoc.fr/item/IM_1988__94_2_143627/}
}
Goro Shimura. On the critical values of certain Dirichlet series and the periods of automorphic forms.. Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 245-306. http://geodesic.mathdoc.fr/item/IM_1988__94_2_143627/